| Catalog Number |
8065922201 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that the knife was dull during surgery.The surgery was performed and completed after replacing the product with another one.Patient harm was not reported.
Additional Manufacturer Narrative
Additional information was provided in sections d9, h3, h6 and h11.One opened ophthalmic knife was received for the report of knife was dull.Sample was visually inspected and was found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation concluded that the root cause of the reported event is not determined as the returned sample was conforming for visual testing.No further investigative or manufacturing actions are warranted at this time due to that the returned samples met specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).